# SDR DALA2016012300544

- Difficulty date: January 22, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND BROKEN WIRES ON THE TAILCONE SLIDE DEPLOYMENT SYSTEM CONTROL CABLE NR 527.  CABLE SEGMENT 527 WAS REPLACED.
